# SDR NACA2025073000001

- Difficulty date: July 30, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,361 hours, 20,248 cycles
- Engine: Pwa PW4060
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Elec Connector
- Condition: Out Of Limits
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LEFT ENG EEC C2 MAINT MSG.  PERFORMED TIS FOUND LT ENG 21B LVDT  CONNECTOR 0834OP BETWEEN P2N & PIN 2 RESISTANCE OUT OF LIMITS IAW FIM TASK 8038-71-01, TASK 848, REV 145.  REMOVED AND REPLACED LT ENG INBD TR LOCK HYD ACTUATOR & CARRIED OUT INSTALL TEST
